# SDR 2017F00090

- Difficulty date: March 1, 2017
- Submitted: April 13, 2017
- Operation: General aviation
- Aircraft: N417TS
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42AC017
- Aircraft time: 1,498 hours
- Engine: Austro E4
- Engine time: 1,188 hours
- Propeller: Mtprop MTV6A
- System (JASC): 6100 · Propeller System
- Part: Dampener
- Part number: RC1700814
- Part serial: 01640
- Condition: Broken
- Location: Lt Prop Hub
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING THE INITIAL TAKEOFF ROLL, THE LEFT PROPELLER DID NOT RESPOND TO THROTTLE APPLICATION.  MAINTENANCE FOUND TORSION VIBRATION DAMPENER HUB BROKEN, WHICH DISCONNECTED ENGINE TO GEARBOX DRIVE TRAIN CONNECTION.  TVD WAS ALSO FOUND CRACKED, CONTAMINATION IN GEARBOX, AND PROPELLER GOVERNOR SEIZING DUE TO SUSPECTED GEARBOX CONTAMINATION.  TVD, TVD HUB, GEARBOX, AND PROP GOVERNOR REPLACED.
